TU Darmstadt / ULB / TUbiblio

Pythagorean triples of polygonal numbers

Scheffold, Egon (2001):
Pythagorean triples of polygonal numbers.
108, In: The Mathematical Association of America: The American mathematical monthly, pp. 257-258. [Article]

Item Type: Article
Erschienen: 2001
Creators: Scheffold, Egon
Title: Pythagorean triples of polygonal numbers
Language: English
Journal or Publication Title: The Mathematical Association of America: The American mathematical monthly
Volume: 108
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:20
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details